- -

On the continuity of the group inverse

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


On the continuity of the group inverse

Show full item record

Benítez López, J.; Liu, X. (2012). On the continuity of the group inverse. Operators and Matrices. 6(4):859-868. doi:10.7153/oam-06-55

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/90972

Files in this item

Item Metadata

Title: On the continuity of the group inverse
Author: Benítez López, Julio LIU, XIAOJI
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
[EN] Let {Am} ¿ m=1 be a sequence of complex group invertible matrices that converges to A. We characterize when A is group invertible and {A # m} ¿ m=1 converges to A # in terms of the canonical angles between ...[+]
Subjects: Continuity of the group inverse , Canonical angles , Generalized inverses
Copyrigths: Cerrado
Operators and Matrices. (issn: 1846-3886 )
DOI: 10.7153/oam-06-55
Publisher version: http://doi.org/10.7153/oam-06-55
Project ID:
Supported by Spanish Project MTM2010-18539. Supported by grants (HCIC201103) of Guangxi Key Laboratory of Hybrid Computational and IC Design Analysis Open Fund.
Type: Artículo

This item appears in the following Collection(s)

Show full item record